THOMAPYRIN CLASSIC painkillers 20 pc

Sanofi-Aventis Deutschland GmbH

Sale price £27.38 Regular price £40.00

Tax included. Shipping calculated at checkout.

Thomapyrin ® CLASSIC Schmerztabletten 20 pieces for light to moderately severe headaches

Active ingredients: acetylsalicylic acid, paracetamol and caffeine. For adults and adolescents from 12 years of age with acute mild to moderately severe pain.
Warning: In the event of pain or fever without medical advice, do not use for longer than specified in the package insert!
Note: contains lactose. Note leaflet.

THOMAPYRIN CLASSIC painkillers For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

Sanofi-Aventis Deutschland GmbH, 65926 Frankfurt am Main.

There is hardly an adult who is not familiar with this unpleasant pain: the head is pressing and throbbing, and thinking is difficult. Headaches are not only uncomfortable, they often clear our heads. For acute, mild to moderately severe pain, Thomapyrin ® CLASSIC is your headache specialist . The headache pill can give you quick relief.

Thomapyrin ®CLASSIC pain tablets contain a combination of three substances: ASA (acetylsalicylic acid), paracetamol and caffeine. ASA and paracetamol are proven pain relievers that are effective against headaches. The caffeine strengthens and accelerates the effects of aspirin and paracetamol. The addition of caffeine enables the dose of active ingredient to be reduced, which is beneficial for tolerability. Thomapyrin ® CLASSIC combines its active ingredients so ideally that it works 15 minutes faster 1 . 96% of users would recommend Thomapyrin CLASSIC i .

Thomapyrin ®CLASSIC is suitable for adults and young people from 12 years of age. The dosage is 1 to 2 tablets per intake. 1 tablet contains 250 mg acetylsalicylic acid, 200 mg paracetamol and 50 mg caffeine. The daily dose is a maximum of 6 tablets, 1-2 tablets per intake. If you take several tablets a day, there should be 4 to 8 hours between each tablet.

Tips for taking Thomapyrin ® CLASSIC:
Swallow the tablets whole with plenty of liquid, such as a glass of water. If you have trouble swallowing the tablet, the break line can split it. It is also possible to dissolve the tablet in a little water and drink it. If you take the pain reliever after a meal, the effects may be delayed. Please note: Do not take Thomapyrin ®

CLASSIC for more than 4 days or in a higher dose without first talking to your doctor or dentist.

Thomapyrin ® . No. 1 for headaches and migraines 3 .


1 as its individual active ingredients. Diener et al. Cephalalgia. 2005; 25: 776-87.
2 Gaul C et al. Pain 2014; 28 (1) (Suppl 1), 79.
3 Number of packs bought for headaches (MedicScope) on paragraph (IMS), MAT 12/2019
4 Gaul et al. SpringerPlus (2016) 5: 721. User survey of 1298 Thomapyrin CLASSIC or INTENSIV users

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!